On a class of models of stochastic geometry constructed by random measures


Schlather, Martin


Dokumenttyp: Zeitschriftenartikel
Erscheinungsjahr: 2000
Titel einer Zeitschrift oder einer Reihe: Mathematische Nachrichten
Band: 213
Heft: 1
Seitenbereich: 114-154
Ort der Veröffentlichung: Weinheim
Verlag: Wiley-VCH
ISSN: 0025-584x
Sprache der Veröffentlichung: Englisch
Einrichtung: Fakultät für Wirtschaftsinformatik und Wirtschaftsmathematik > Mathematische Statistik (Schlather 2012-)
Fachgebiet: 510 Mathematik
Freie Schlagwörter (Englisch): Measurability, σ-finite metrizable space, moment measure, Palm distribution, Poisson process, random measure, Slivnyak's theorem, stationarity
Abstract: This article presents a class of models in stochastic geometry that are constructed by random measures. This class includes well-known point processes such as Matérn's hard-core processes, the tangent point process of the Boolean model, and the point process of vertices of the Poisson Voronoi tessellation. Sufficient conditions for measurability, stationarity and isotropy of the processes of this class are given, as well as formulae for the intensity measure. Furthermore, a property of the Palm distributions can be interpreted as a generalization of Slivnyak's theorem.

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




+ Zitationsbeispiel und Export

Schlather, Martin (2000) On a class of models of stochastic geometry constructed by random measures. Mathematische Nachrichten 213 1 114-154 [Zeitschriftenartikel]



+ Suche Autoren in

+ Aufruf-Statistik

Aufrufe im letzten Jahr

Detailierte Angaben



Sie haben einen Fehler gefunden? Teilen Sie uns Ihren Korrekturwunsch bitte hier mit: E-Mail


Actions (login required)

Eintrag anzeigen Eintrag anzeigen